Fields of parallel vectors in non-analytic manifolds in the large
Compositio Mathematica, Tome 5 (1938), pp. 198-207
Cet article a éte moissonné depuis la source Numdam
@article{CM_1938__5__198_0,
author = {Mayer, W. and Thomas, T. Y.},
title = {Fields of parallel vectors in non-analytic manifolds in the large},
journal = {Compositio Mathematica},
pages = {198--207},
year = {1938},
publisher = {Johnson Reprint Corporation},
volume = {5},
zbl = {0018.23702},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1938__5__198_0/}
}
TY - JOUR AU - Mayer, W. AU - Thomas, T. Y. TI - Fields of parallel vectors in non-analytic manifolds in the large JO - Compositio Mathematica PY - 1938 SP - 198 EP - 207 VL - 5 PB - Johnson Reprint Corporation UR - http://geodesic.mathdoc.fr/item/CM_1938__5__198_0/ LA - en ID - CM_1938__5__198_0 ER -
Mayer, W.; Thomas, T. Y. Fields of parallel vectors in non-analytic manifolds in the large. Compositio Mathematica, Tome 5 (1938), pp. 198-207. http://geodesic.mathdoc.fr/item/CM_1938__5__198_0/